, Volume 17, Issue 3, pp 525–533

Absolutely continuous operators on function spaces and vector measures

Open AccessArticle

DOI: 10.1007/s11117-012-0187-3

Cite this article as:
Nowak, M. Positivity (2013) 17: 525. doi:10.1007/s11117-012-0187-3


Let (Ω, Σ, μ) be a finite atomless measure space, and let E be an ideal of L0(μ) such that \({L^\infty(\mu) \subset E \subset L^1(\mu)}\). We study absolutely continuous linear operators from E to a locally convex Hausdorff space \({(X, \xi)}\). Moreover, we examine the relationships between μ-absolutely continuous vector measures m : Σ → X and the corresponding integration operators Tm : L(μ) → X. In particular, we characterize relatively compact sets \({\mathcal{M}}\) in caμ(Σ, X) (= the space of all μ-absolutely continuous measures m : Σ → X) for the topology \({\mathcal{T}_s}\) of simple convergence in terms of the topological properties of the corresponding set \({\{T_m : m \in \mathcal{M}\}}\) of absolutely continuous operators. We derive a generalized Vitali–Hahn–Saks type theorem for absolutely continuous operators T : L(μ) → X.


Function spacesAbsolutely continuous operatorsIntegration operatorsCountably additive vector measuresAbsolutely continuous vector measuresMackey topologiesOrder-bounded topology

Mathematics Subject Classification (2010)

Download to read the full article text

Copyright information

© The Author(s) 2012

Authors and Affiliations

  1. 1.Faculty of Mathematics, Computer Science and EconometricsUniversity of Zielona GóraZielona GoraPoland